Alert archive / Ohio / Gale Warnings in 2026

Gale Warning 3, NWS Cleveland, OH

January 12, 2026

NWS Cleveland, OH issued this gale warning at Jan 12, 2026, 3:22 AM EST. It took effect at Jan 12, 2026, 7:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2026, 3:22 AM EST (08:22 UTC)
In effect from
Jan 12, 2026, 7:00 AM EST
Expired
Jan 12, 2026, 3:04 PM EST
In force
8 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

984 
WHUS71 KCLE 120822
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
322 AM EST Mon Jan 12 2026

LEZ149-121630-
/O.EXT.KCLE.SC.Y.0003.000000T0000Z-260112T1200Z/
/O.NEW.KCLE.GL.W.0003.260112T1200Z-260113T0000Z/
Conneaut OH to Ripley NY-
322 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 20
  knots and waves 4 to 5 feet. For the Gale Warning, southwest
  winds 30 to 35 knots and waves 6 to 9 feet expected.

* WHERE...The nearshore waters of Lake Erie from Conneaut OH to 
  Ripley NY.

* WHEN...For the Small Craft Advisory, until 7 AM EST this 
  morning. For the Gale Warning, from 7 AM this morning to 7 PM 
  EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LEZ061-169-121630-
/O.NEW.KCLE.GL.W.0003.260112T1200Z-260113T0000Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
322 AM EST Mon Jan 12 2026

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 30 to 35 knots and waves 8 to 13 feet 
  expected.

* WHERE...The open waters of Lake Erie from Conneaut OH to 
  Buffalo NY.

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LEZ144>148-121630-
/O.EXT.KCLE.SC.Y.0003.000000T0000Z-260113T0000Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-
322 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Conneaut OH.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-121630-
/O.CON.KCLE.SC.Y.0003.000000T0000Z-260112T1800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
322 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
2 follow-up statements
907 
WHUS71 KCLE 121412
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
912 AM EST Mon Jan 12 2026

LEZ061-149-169-122215-
/O.CON.KCLE.GL.W.0003.000000T0000Z-260113T0000Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
912 AM EST Mon Jan 12 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 30 to 40 knots and waves 8 to 13 feet 
  expected.

* WHERE...The open waters of Lake Erie from Conneaut OH to 
  Buffalo NY.

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LEZ142-143-122215-
/O.NEW.KCLE.LO.Y.0002.260112T1412Z-260113T0100Z/
/O.CON.KCLE.SC.Y.0003.000000T0000Z-260112T1800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
912 AM EST Mon Jan 12 2026

...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, southwest winds 20 to 25 
  knots and waves 2 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...For the Low Water Advisory, until 8 PM EST this 
  evening. For the Small Craft Advisory, until 1 PM EST this 
  afternoon.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Low water levels over a foot below low
  water datum and 8 to 14 inches below the critical mark for safe
  navigation are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ144-122215-
/O.NEW.KCLE.LO.Y.0002.260112T1412Z-260113T0100Z/
/O.CON.KCLE.SC.Y.0003.000000T0000Z-260113T0000Z/
The Islands to Vermilion OH-
912 AM EST Mon Jan 12 2026

...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, southwest winds 15 to 25 
  knots and waves 1 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, until 8 PM EST this 
  evening. For the Small Craft Advisory, until 7 PM EST this 
  evening.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Low water levels over a foot below low
  water datum and 8 to 14 inches below the critical mark for safe
  navigation are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-122215-
/O.NEW.KCLE.LO.Y.0002.260112T1412Z-260113T0100Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
912 AM EST Mon Jan 12 2026

...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...Abnormally low water levels.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...Low water levels over a foot below low
  water datum and 8 to 14 inches below the critical mark for safe
  navigation are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145>148-122215-
/O.CON.KCLE.SC.Y.0003.000000T0000Z-260113T0000Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-
912 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Conneaut OH.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
978 
WHUS71 KCLE 122004
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
304 PM EST Mon Jan 12 2026

LEZ149-130415-
/O.CAN.KCLE.GL.W.0003.000000T0000Z-260113T0000Z/
/O.NEW.KCLE.SC.Y.0004.260112T2004Z-260113T0800Z/
Conneaut OH to Ripley NY-
304 PM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 knots and waves 6 to 9 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Conneaut OH to 
  Ripley NY.

* WHEN...Until 3 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ061-169-122115-
/O.CAN.KCLE.GL.W.0003.000000T0000Z-260113T0000Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
304 PM EST Mon Jan 12 2026

...GALE WARNING IS CANCELLED...

The Gale Warning has been replaced by a Small Craft Advisory.

$$

LEZ144-130000-
/O.CAN.KCLE.LO.Y.0002.000000T0000Z-260113T0100Z/
/O.CON.KCLE.SC.Y.0003.000000T0000Z-260113T0000Z/
The Islands to Vermilion OH-
304 PM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, southwest winds 15 to 25 
  knots and waves 1 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from The Islands to 
  Vermilion OH.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-162>164-122115-
/O.CAN.KCLE.LO.Y.0002.000000T0000Z-260113T0100Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
304 PM EST Mon Jan 12 2026

...LOW WATER ADVISORY IS CANCELLED...

Water levels have recovered in the western basin of Lake Erie.

$$

LEZ145>148-130000-
/O.CON.KCLE.SC.Y.0003.000000T0000Z-260113T0000Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-
304 PM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Conneaut OH.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Jan 12, 2:27 AM EST, 55 minutes earlier. Its key messages:

  • 1) Above normal temperatures and breezy conditions are expected on Tuesday. 2) Rain will transition to snow Wednesday afternoon and evening, allowing for travel impacts to the evening commute. Hazardous winter conditions will continue through Thursday evening with additional widespread snow accumulation. 3) Weekend weather pattern continues to trend colder with more snow possible.
Area forecast discussion, Jan 12, 2:27 AM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
227 AM EST Mon Jan 12 2026

.WHAT HAS CHANGED...
Confidence is increasing on accumulating snowfall with potential
travel impacts from Wednesday afternoon to Thursday evening.
Temperatures are trending colder this weekend with single digit
lows and overnight wind chills below zero becoming more likely.

&&

.KEY MESSAGES...
1) Above normal temperatures and breezy conditions are expected on
Tuesday.

2) Rain will transition to snow Wednesday afternoon and evening,
allowing for travel impacts to the evening commute. Hazardous
winter conditions will continue through Thursday evening with
additional widespread snow accumulation.

3) Weekend weather pattern continues to trend colder with more
snow possible.

&&

.DISCUSSION...
KEY MESSAGE 1...
After a relatively quiet weather day today with high pressure
extending into the region, a warm front will enter for Tuesday.
This front will allow for temperatures to warm back into the
40s. In the warm sector of this system, some amount of a 40 to
50 kt low level jet will mix down to the surface. This will
allow for southwest wind gusts of 35 to 40 mph during the
afternoon hours. Overall, impacts from the wind should be
limited and conditions should stay below Wind Advisory limits.

KEY MESSAGE 2...
The main story for the forecast this morning will be a strong
cold front that will enter the area on Wednesday. A large upper
trough with several shortwaves embedded will enter the Great
Lakes region, starting Tuesday evening. The initial wave will
allow for rain across the area Tuesday night into Wednesday. The
main upper level wave will support a strong cold front on
Wednesday afternoon and evening and will allow for an abrupt
transition from rain to snow, likely in time for the Wednesday
evening commute. The combination of the sudden change to snow
with the potential for half inch to one inch snowfall rates,
temperatures plunging from the lower 40s to upper 20s, and
surface/pavement temperatures likely starting above freezing
to quickly falling below freezing could allow for hazardous
travel conditions across the region.

Behind this initial cold frontal passage, the upper trough will
slow and consolidate into a closed low over the area, allowing
for low pressure to develop over the Central Appalachians
Wednesday night. The deformation zone of this low will be in
close proximity of the eastern forecast area and will bear some
watching, as any westward deviation could become problematic for
a period of heavy snow on Wednesday night into Thursday.
Regardless of the evolution of this low, the upper low will
allow for a reinforcing cold front through the area, which
should allow for another round of snow for the whole area on
Wednesday night into Thursday with  additional lake enhancement
for the northern half of the area. Confidence is increasing in
several inches of snow for the entire area from Wednesday
afternoon through Thursday evening with the need for at least a
Winter Weather Advisory increasing with every forecast cycle.

KEY MESSAGE 3...
After a brief break in action on Friday, another system will
enter for the weekend. This system will have the support of an
upper trough that will originate over northern Canada and carry
south some Arctic air into the Great Lakes region. The timing
of the main low pressure system will be on Saturday with
periods of snow that will then transition into lake effect snow
on Sunday. There is low confidence on total snowfall in the
region right now but at least light accumulations are likely
everywhere with higher amounts in NE OH/NW PA. The bigger story
and the higher confidence portion of this system will be
temperatures and wind chills. Highs on Sunday and Monday will
barely touch the 20 degree mark and low temperatures on
Saturday night will be in the teens with single digits Sunday
and Monday nights. Winds of 15 to 25 mph with higher gusts will
lead to wind chills in the single digits during the day and
below zero overnight. Early trends in the forecast are closer
toward Cold Weather headlines.

&&

.AVIATION /06Z Monday THROUGH Friday/...
Mixed-bag of VFR and MVFR across the TAF sites this evening,
associated with low ceilings. Ceilings will become predominately
MVFR overnight, with gradual improvement to VFR expected from
west to east through Monday morning. Westerly winds of 10 to 12
knots overnight will favor a southwest direction by Monday
morning and afternoon, increasing to 12 to 15 knots with
periodic gusts of 22 to 25 knots.

Outlook...Non-VFR becoming more likely in rain Tuesday night
into Wednesday. Non-VFR will continue into Thursday as rain
transitions to snow late Wednesday. Non- VFR may return in snow
showers on Friday.

&&

.MARINE...
Strong WNW winds will continue on Lake Erie through early evening
behind a cold front, especially on the eastern basin from Avon Point
to Ripley where a Gale Warning remains in effect until 00Z. A brief
break in the winds will occur early tonight before winds back to WSW
and rapidly increase to 15-25 knots again by 12Z Monday. Have
extended the Small Craft Advisories from Maumee Bay to the Islands
through 18Z Monday and from the Islands to Avon Point through 20Z
Monday to cover this next round of winds only separated by a short
break. Small Craft Advisories will need to be extended from Avon
Point to Ripley through at least Monday evening, but will wait for
the ongoing Gale Warning to expire this evening before replacing it
with Small Craft headlines.

Another short break is expected Monday night before another rapid
increase in winds for Tuesday as SW winds increase to 15-25 knots
ahead of a Clipper low moving into the northern Great Lakes. This
low could phase with some southern stream energy late in the week,
supporting an arctic cold frontal passage Wednesday and W to NW
winds of at least 10-15 knots, occasionally up to 20-25 knots,
behind the system late Wednesday through Friday as a deep arctic
airmass settles over the central and eastern CONUS. This could also
lead to patchy freezing spray and renewed ice growth by the end of
the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for LEZ142-
     143.
     Small Craft Advisory until 3 PM EST this afternoon for
     LEZ144>149.

&&

DISCUSSION...Sefcovic
AVIATION...Kahn
MARINE...Garuckas
Hazardous weather outlook, Jan 11, 9:07 PM EST, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
907 PM EST Sun Jan 11 2026

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-130215-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
907 PM EST Sun Jan 11 2026

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 11, 9:53 PM EST, 5 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
953 PM EST Sun Jan 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             1 NE Brunswick          41.25N  81.81W
01/11/2026  M3.1 inch        Medina             OH   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             1 SE Strongsville       41.30N  81.82W
01/11/2026  M3.5 inch        Cuyahoga           OH   CoCoRaHS

            24-hour snowfall.

0400 PM     Snow             3 ENE Trumbull          41.70N  80.91W
01/11/2026  M3.0 inch        Ashtabula          OH   Trained Spotter

            24-hour snowfall.

0420 PM     Snow             1 W Novelty             41.49N  81.36W
01/11/2026  M3.2 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0430 PM     Snow             2 NW Edinboro           41.90N  80.16W
01/11/2026  M3.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0558 PM     Snow             4 SE Harborcreek        42.13N  79.89W
01/11/2026  M4.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0600 PM     Snow             1 S Montville           41.59N  81.05W
01/11/2026  M2.0 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0600 PM     Snow             2 SSW Mentor-On-the-Lak 41.69N  81.38W
01/11/2026  M2.0 inch        Lake               OH   Trained Spotter

            12-hour snowfall.

0610 PM     Snow             1 ENE Jefferson         41.74N  80.76W
01/11/2026  M3.5 inch        Ashtabula          OH   Trained Spotter

            12-hour snowfall.

0630 PM     Snow             2 N Cherry Valley       41.63N  80.66W
01/11/2026  M3.7 inch        Ashtabula          OH   Trained Spotter

            12-hour snowfall.

0645 PM     Snow             2 ESE Pierpont          41.74N  80.55W
01/11/2026  M4.5 inch        Ashtabula          OH   Trained Spotter

            12-hour snowfall.

0655 PM     Snow             3 NW Venango            41.80N  80.16W
01/11/2026  M2.8 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

0700 PM     Snow             4 W Colt Station        42.12N  79.90W
01/11/2026  M2.5 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0700 PM     Snow             3 NNE Andover           41.65N  80.55W
01/11/2026  M3.0 inch        Ashtabula          OH   Trained Spotter

            24-hour snowfall.

0700 PM     Snow             1 NE Cortland           41.34N  80.71W
01/11/2026  M2.3 inch        Trumbull           OH   Trained Spotter

            12-hour snowfall.

0700 PM     Snow             1 SSW Elgin             41.90N  79.75W
01/11/2026  M3.1 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0730 PM     Snow             1 N Meadville           41.66N  80.15W
01/11/2026  M2.1 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

0745 PM     Snow             1 W Edinboro            41.87N  80.14W
01/11/2026  M2.1 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0800 PM     Snow             6 E Atlantic            41.52N  80.22W
01/11/2026  M3.8 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

0823 PM     Snow             3 SE Meadville          41.62N  80.11W
01/11/2026  M2.4 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

&&

Event Number CLE2600285
Event Number CLE2600286
Event Number CLE2600287
Event Number CLE2600288
Event Number CLE2600289
Event Number CLE2600290
Event Number CLE2600291
Event Number CLE2600292
Event Number CLE2600293
Event Number CLE2600294
Event Number CLE2600295
Event Number CLE2600296
Event Number CLE2600297
Event Number CLE2600298
Event Number CLE2600299
Event Number CLE2600300
Event Number CLE2600301
Event Number CLE2600302
Event Number CLE2600303
Event Number CLE2600304

Griffin

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:12 AM ESTLow Water AdvisoryCLE6 hr
Jan 12, 3:04 PM ESTSmall Craft AdvisoryCLE8 hr

Nearby

Gale Warnings in Ohio, 2026Every gale warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.